Synthetic Pot- More Deaths From Contaminants

Recently, I posted (here) about bleeding deaths from synthetic cannabinoids, better knowns a Spice, or K2.

Now, more than 220 people have been reported as having serious bleeding from a contaminant, Brodifacoum, in the synthetic cannabinoid. What is Brodifacoum? Basically a rat poison that causes hemorrhage and death.

What is Spice? How bad is the contaminant problem?

  • Click here for the CDC direct link.
  • Medscape article: here
  • Previous CDC warnings here
  • CNN report here 

In March 2018, more than 202 people were reported with life threatening bleeds, resulting in 5 deaths.

Before this, the CDC (Centers for Disease Control) had reported 94 cases of bleeding, with 2 deaths.

These cases have been traced back to contaminated K2 or Spice, with blood tests in patients showing Brodifacoum. 

What are the symptoms? Unusual bruising, nose bleeds, heavy periods, throwing up blood (sometimes this can also look like coffee grounds in the vomit), blood in urine (pinkish or red tinged urine to full blown bloody urine), flank pain, stomach pain, and bleeding gums. These bleeds can be serious enough to cause hemorrhage and death.

If you suspect someone has been using Spice, and they are showing ANY of the listed bleeding symptoms, get them to medical care for an evaluation immediately.

Stay Healthy!

Miffie

 

 

Comments are closed.

Blog at WordPress.com.

Up ↑

%d bloggers like this: